Delayed Reaction

  1. Hi. I finished a course of Levaquin, was on it for one week. Four days after, I developed a rash on my face, neck and chest. They look like little pimples. They don't itch. Four days later, they are still here, but getting better. I have eliminated all other sources of what is causing it (soap, etc.). Has anyone ever heard of a "delayed reaction" to a drug. I am allergic to four other antibiotics but the rash developed following 2-3 doses. Thanks for any input!
    •  
  2. 4 Comments

  3. by   VivaLasViejas
    Oh yes, I've seen it happen many times, especially with antibiotics. Make sure to report this reaction to your doctor, who should note it on your chart so you don't receive it again. You don't want to risk becoming so sensitized that you end up developing anaphylaxis.
  4. by   Paprikat
    Thanks so much for the reply. I appreciate it.
  5. by   LilgirlRN
    Yep happens all the time. Add it to your list, probably allergic to all fluroquinalones.
  6. by   Heather333
    I have a severe anaphylaxtic reaction to Levaquin. I had to find out I was allergic to it the hard way....Definitely let your MD know.

    Heather

close